# SDR 96ZZZX5062

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N128V
- Make and model: Beech B200
- Aircraft serial: BB1442
- System (JASC): 3442 · Weather Radar System
- Part: Sensor
- Part number: ART2100
- Condition: Failed
- Location: Radar Ant Stab
- Component: Bendix, 07101550101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW RADAR UPGRADE FROM RDR2000 TO RDR2100.  FACTORY NEW ART-2100, SN P1003, FAILED.  ANTENNNA STABILIZATION FAULT.  AUTOTILT DROPS ANTENNA.
